# SDR FDEA202312051913

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 75,979 hours, 29,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57141N5370110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 COURIER FLOORBOARD 222AF DAMAGED FABRICATED ZONE 220 COURIER FLOORBOARD 222AF ON VTMAE TRAVELER # T23/1718647 IAW   DWG SRZ-25-005 REVISION R MAJOR REPAIR
